# SDR SWAA2025110327051

- Difficulty date: October 22, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH OVERHEAD LIGHT INOPERATIVE.  ON INVESTIGATION FOUND LT EMERGENCY EXIT HATCH OVERHEAD LAMP INCORRECTLY SEATED,  SEATED CORRECTLY AND PERFORMED GOOD LAMP TEST IAW AMM 33-21-00-960-801.
